# SDR YENA20131010211

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 37,079 hours, 13,048 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO NOSE GEAR WOULD NOT RETRACT ON TAKE OFF.  CYCLED GEAR WITH NO CHANGE. LANDING GEAR SYSTEM DISAGREE ECAM MESSAGE.  PERFORMED ADJUSTMENT CLEARANCE J2 ON NLG DRAG STRUT ASSY IAW AMM 32-21-16-400-002-A, CLEARANCE IS OK.  PERFORMED MLG & NLG FUNCTIONAL TEST IAW AMM 32-31-00-720-002-A AND PASSED OK.
